# SDR ABXA010141

- Difficulty date: March 12, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 85,679 hours, 26,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FITTING AT THE LEFT MLG WHEEL WELL AT FUSELAGE STATION 857.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW ABX REA D853-40267-MR AND DC-8 SRM 53-2-0.
